On the Kočinac αi properties

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

The Kočinac αi properties, i = 1, 2, 3, 4, are generalizations of Arhangel'skiǐ's αi local properties. We give a complete classification of these properties when applied to the standard families of open covers of topological spaces or to the standard families of open covers of topological groups. One of the latter properties characterizes totally bounded groups. We also answer a question of Kočinac.

Original languageEnglish
Pages (from-to)141-145
Number of pages5
JournalTopology and its Applications
Volume155
Issue number3
DOIs
StatePublished - 15 Dec 2007

Bibliographical note

Funding Information:
* Address for correspondence: Department of Mathematics, Bar-Ilan University, Ramat-Gan 52900, Israel. E-mail address: tsaban@math.biu.ac.il. URL: http://www.cs.biu.ac.il/~tsaban. 1 Supported by the Koshland Center for Basic Research.

Keywords

  • Arhangel'skiǐ α spaces
  • Kočinac α selection principles
  • Totally bounded groups

Fingerprint

Dive into the research topics of 'On the Kočinac αi properties'. Together they form a unique fingerprint.

Cite this